Agile & Innovation Conference 2017 Day

Sat, Feb 18
09:45

    WELCOME AND INTRODUCTION OF APGI - BY VIJAY WADE - 30 mins

10:15

    Simply pointless: Apples and Oranges - 30 mins

10:45

    Could Aggregation of “Marginal Gains” Lead to Innovation? - 45 mins

11:30

    Tea Break - 30 mins

12:00
  • Added to My Schedule
    keyboard_arrow_down
    Hariprakash Agrawal

    Hariprakash Agrawal - How Agility affects Innovation in StartUps?

    schedule 12:00 PM - 12:45 PM place INNOVATION & AGILITY people 1 Attending

    StartUps thrives on Innovation. They can compete with mid/large organizations only if they remain innovative. Agile in general helps StartUps to innovate but it very much lies the way Agile is interpreted and implemented. Practitioners at times go overboard with practices of one of the methodology (say, Scrum, XP, Lean, Kanban etc) and loose the touch with agile values, context and reality. StartUps are always on resource-crunch, be it human power, systems, cash-in-hand etc and its not easy to keep best of processes with such constraints. Author has 3 startups of his own and have coached many startups/small companies in past and he would share his experiences/experiments with Agile keeping Innovation as the number one goal.

  • Added to My Schedule
    keyboard_arrow_down
    Nitin Mittal

    Nitin Mittal - Understanding Value Streams in Scaling Agile

    schedule 12:00 PM - 12:45 PM place AGILE COACHING & SCALING people 2 Attending

    Irrespective of which version of SAFe or agile methodology an organization chose to implement, identifying value stream is still an essential element for any agile adoption journey. 

    This session will help participant understand what is value stream, what benefits its brings to organization, various methods to identify value streams and provide real time examples and case studies..

  • Added to My Schedule
    keyboard_arrow_down
    Mohit Mutha

    Mohit Mutha - Continuous Delivery of MicroServices in a Cloud Platform

    schedule 12:00 PM - 12:45 PM place TECHNICAL AGILITY & DEVOPS

    Continuous Delivery of MicroServices in a Cloud Platform

12:45
  • Added to My Schedule
    keyboard_arrow_down
    Sharmila Patwardhan

    Sharmila Patwardhan - Innovation NEVER starts with an idea

    schedule 12:45 PM - 01:30 PM place INNOVATION & AGILITY people 1 Attending

    Its easier to discuss challenges to get the ideas from concept to cash. But there finer human behavioral

    elements when we talk about innovation and this session tries to address fundamentals of how innovations starts.

    This session is mainly about the myth that "Innovation starts with an idea"

  • Added to My Schedule
    keyboard_arrow_down
    Chandan

    Chandan - Enterprise Agile Coaches are Systems Thinker

    schedule 12:45 PM - 01:30 PM place AGILE COACHING & SCALING people 2 Attending

    As a enterprise coach we all need to go beyond team coaching to enterprise transformation process to bring end to end agility into the organization.Coaches are connected with various business lines while coaching.They can visualize and help organization to break the organizational silos.

    To be effective, the action taken must alter the interrelationship of the parts or silos. Unless one alters the relationship between or among the parts, there is little hope for effective change.

    Using the principles of systems thinking offer coaches to new ways of seeing and of interpreting what we see.

    As an enterprise agile coach how we can apply systems thinking at our work context a journey with me.

    Sharing my learning and observations with deploying systems thinking for scaling agility into the organization.

    I have all my linked in post related to this theme.

  • Added to My Schedule
    keyboard_arrow_down
    Sharvari Mothe

    Sharvari Mothe - Test Driven Development by example(hands-on)

    schedule 12:45 PM - 01:30 PM place TECHNICAL AGILITY & DEVOPS

    Explaining about 'What and Why TDD ?'

    How to do TDD?

    Also TDD best practices and benefits.

    Demonstration (Hands-on: For java people having laptops and other required tools)

01:30

    Lunch Break - 45 mins

02:15
  • Added to My Schedule
    keyboard_arrow_down
    Avinash Bais

    Avinash Bais - Workshop on Product Discovery using "Impact-Maps"

    schedule 02:15 PM - 03:00 PM place INNOVATION & AGILITY people 2 Attending

    In the world of Software Development, the recent focus is more on "Deliveries" using said timeline, said cost and said resources and we have just ignored the parallel part of True Software Development i.e. RIGHT PRODUCT DISCOVERY.

    Have you thought of below, before developing any product ? 

    • Why are we building software ?
    • Who will use my application / software  ?
    • How should the users behavior change ? 
    • What can we do, as an organization or team, to support the required impacts ?

    Join me for the Product Discovery Workshop for 45 min Deep dive session to experience the Real time use of IMPACT MAPPING Techniques for RIGHT product Discovery.  

  • Added to My Schedule
    keyboard_arrow_down
    Hemant Gurav

    Hemant Gurav - Emotional Intelligence a critical aspect of Agile Transformation

    schedule 02:15 PM - 03:00 PM place AGILE COACHING & SCALING

    Enough articles and literature is now available on challenges faced by organization and people during Agile Transformation. One of the biggest challenge is peoples mindset. People do all work, agile transformation will demand org change from top to bottom. However, the question is does everyone is well equipped to handle this change. Emotional Intelligence one of the most important but highly ignored element in IT or software industry and so forth during such huge transformation.

     Having better understanding of Emotional Intelligence will help everyone in organization to tackle Agile transformation far better way than one doesn’t have knowledge and skills of Emotional Intelligence.

    These are components of Emotional Intelligence, Self-Awareness, Self-Regulations, Motivation, Empathy and Social Skills. Research shows that one can work on improving emotional intelligence. This talk will provide guidance how to use Emotional Intelligence at work especially mapped in context of Agile Transformation.  

  • Added to My Schedule
    keyboard_arrow_down
    Nitin Pawar

    Nitin Pawar - DevOps: the new prerequisite to innovation

    schedule 02:15 PM - 03:00 PM place TECHNICAL AGILITY & DEVOPS

    In a jungle of digital world, there’s an unprecedented demand for companies to innovate, iterate, and get products into consumers’ hands faster. Doing FTTM(Faster Time To Market) isn’t just an aspiration—it’s a necessity for survival.

     

    Software used to be built in an assembly line: developers wrote the code, and then tossed it over the wall to operations engineers to be built and deployed. In this model, development is clearly delineated from operations, each department functioning independently with its own discrete roles, tools, and processes. Software release could take days or weeks, and acquiring additional infrastructure could take weeks or months.

     

    Various cloud service providers, make it easy to get servers with the click of a button, and configuration management tools reduce the time and complexity of configuring and managing software.

     

    But customers’ demand for the next digital thing is truly driving the need for faster software delivery.

    To break the mold, companies need to find a more creative, collaborative, and efficient approach to software delivery—one that removes the barriers and embraces the dependencies between development and operations to release great software.

03:00
  • Added to My Schedule
    keyboard_arrow_down
    Pooja Wandile

    Pooja Wandile - Product Discovery Through Design Thinking

    schedule 03:00 PM - 03:45 PM place INNOVATION & AGILITY people 1 Attending

    Design Thinking has been a revolutionary approach to build products that help solve users 'REAL' problem. It introduces a whole new approach of thinking towards the needs and problems of users. It challenges a designer's thinking and assumptions made about users behaviour in using a product or service. It is not about designing just another jazzy user interface but an approach to create end user experience that makes them happy and productive using your products and services. 

    Thinking about design thinking, while it is mostly endorsed by product development companies, it is a concept which can be applied just anywhere, be it schools, government offices/schemes, social enterprises, public utility services, organization structure, anything and everything that deals with a common person. It is not just another new entrant in the software world, but its a blank and vast canvas that can be used in any difficult situation that needs user-centric solution. 

  • Added to My Schedule
    keyboard_arrow_down
    Surajit Das

    Surajit Das - Agile Scaling: The Himalayan Ascent

    schedule 03:00 PM - 03:45 PM place AGILE COACHING & SCALING people 1 Attending

    Let us imbibe from the expedition after expedition that set forth to scale the mightiest of the Himalayan peaks, for scaling Mount Agile in the organization scenarios.... 

  • Added to My Schedule
    keyboard_arrow_down
    Harsha Kawadkar

    Harsha Kawadkar - User Story writing workshop using INVEST principle of Bill Wakes

    schedule 03:00 PM - 03:45 PM place TECHNICAL AGILITY & DEVOPS people 1 Attending

    This exercise demonstrates how to gain maximum values from an User story using INVEST principle.

03:45
  • Added to My Schedule
    keyboard_arrow_down
    Dhiren

    Dhiren / Prachi Shah - Developing High Productive Teams

    schedule 03:45 PM - 04:15 PM place INNOVATION & AGILITY people 1 Attending

    What makes some teams capable of generating and sustaining high-velocity, unparalleled, relentless improvement and innovation?

    We will talk about fundamental principles by which such acceleration occurs, give examples of those principles in practice, and give participants an opportunity to test how those principles can be applied and translated to their own work.

  • Added to My Schedule
    keyboard_arrow_down
    Nilesh Kulkarni

    Nilesh Kulkarni - Role of managers in scaling (or failing) agile!

    schedule 03:45 PM - 04:15 PM place AGILE COACHING & SCALING people 1 Attending

    Role of managers in agile has been discussed a lot. But role of managers in scaling agile implementations in large programs is still a challange for many organizations. This talk focuses on how managers can add value in scaling agile implementation and take up a lean agile leadership role. My talk will cover some guidelines from various scaling frameworks and some real world scenarios based on lean thinking.

  • Added to My Schedule
    keyboard_arrow_down
    Alhad Akole

    Alhad Akole - Trust the Stranger!

    schedule 03:45 PM - 04:15 PM place TECHNICAL AGILITY & DEVOPS people 1 Attending

    In Distributed Agile many times, people don't trust members on other shore. My topic will cover few of the aspects which has helped our teams to gain that trust of customer and give co-located results.

    In Session I will speak about case study covering below points which helped our customer who is a “first time offshore” to “Trust the Stranger”!

    1) Building the Trust

    2) Creating Continuous Visibility

    3)Rotation of resources between shores

    4)XP practices

    1)Code Ownership

    2)Use of technology to share code/ builds

    5) CI CD – tools enhance visibility

    6) Test Automation to look at Tested Running Features

    7) Speak about my code! - Technical presentations within teams

    8) Explore Business Flows!- Business Understanding among Business Owners, Product Owners, Proxy PO, team.

    9) Innovations in business areas

    10) Distributed Agile – tools techniques

    11) Measuring the business Value (using custom Framework)

    12) Saying No!

    13) Re-Enforcing agile Practices!

04:15

    Tea Break - 30 mins

04:45

    Options and Thinking Patterns for Agile Scaling - 45 mins

05:30

    RETROSPECTIVE AND THANKS NOTE - BY MANJUNATH & SRIHARSHA - 30 mins